The power of primitive positive definitions with polynomially many variables. / Lagerkvist, Victor; Wahlstrom, Magnus.

In: Journal of Logic and Computation, Vol. 27, No. 5, 01.07.2017, p. 1465–1488.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Original languageEnglish
Pages (from-to)1465–1488
Number of pages24
JournalJournal of Logic and Computation
Volume27
Issue number5
Early online date17 Mar 2016
DOIs
Publication statusPublished - 1 Jul 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26234731